Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Stopped using minoxidil. What are the possible after effects?

I have stopped using amenixil ( minoxidil ) after using it for 2 months (on 26/07/12). I am worried about the after effect. What should I do now to stop further hair loss? please suggest. I heard that after stopping minoxodil one should expect excessive hair loss. my question are 1 How much hair loss should I expect 2 Are those hair loss permanent or they can grow back 3 If they can grow back how much time it takes to grow. 4 Hair which I shedded during the use of minoxidil will they grow back
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi yes the most common side effect of minoxidil is rebound hair loss after stoppint it,we cannot except what is the amount of hairfall but it can 2-3 times that of grown hair.but the loss cannot be permanent they can grow may take 3-6 months for growing them back because hair cycle is more three months.but my first question is why u have stopped minoxidil by knowing the side effects
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor